# SDR DALA1309716801

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON FUSELAGE FRAME TOP FLANGE IN AFT CARGO BS 1500 BETWEEN S25-26L.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
